# SDR AALA201901153001

- Difficulty date: January 8, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 80,352 hours, 9,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L4 DOOR EMERGENCY BATTERY PACK M33407 WAS INOPERATIVE.  REPLACED THE EMERGENCY LIGHT BATTERY PACK AND PERFORMED SUCCESSFUL TEST IAW AMM 33-51-06-960-802, AND 803.
